# SDR AU960969

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470J
- Propeller: Mcauly 2A36C29
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Elec Pwr Supply
- Component: Bendix, S6RN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO IMPULSE COUPLING SPRING BROKEN
